# SDR HALA2016090400342

- Difficulty date: September 4, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 52,382 hours, 9,498 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Eadi
- Part number: 6227998003
- Part serial: 11D17
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 15,514 hours, 2,761 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO NR 1 EHIS INOPERATIVE.   REMOVED AND REPLACED THE EADI IAW AMM 34-22-03.  OPS TEST PASSED. OK FOR SERVICE.
